MATHEMATICA BOHEMICA, Vol. 127, No. 3, pp. 361-369 (2002)

Characterization of semientire graphs with crossing number 2

D. G. Akka, J. K. Bano

D. G. Akka, Dept. of Mathematics, B. V. Bhoomaraddi College, Bidar, Karnataka, India
J. K. Bano, Dept. of Mathematics, Govt. Junior College, Sedam, Dist. Gulbarga, Karnataka, India

Abstract: The purpose of this paper is to give characterizations of graphs whose vertex-semientire graphs and edge-semientire graphs have crossing number 2. In addition, we establish necessary and sufficient conditions in terms of forbidden subgraphs for vertex-semientire graphs and edge-semientire graphs to have crossing number 2.

Keywords: semientire graph, vertex-semientire graph, edge-semientire graph, crossing number, forbidden subgraph, homeomorphic graphs

Classification (MSC2000): 05C50, 05C99

Full text of the article:

[Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition